# SDR U2RA201403170002

- Difficulty date: March 17, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 84,897 hours, 12,160 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Liner
- Part number: 314U210072
- Part serial: 1949
- Condition: Cracked
- Location: Nr 4 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION, FOUND CRACK ON NR 4 ENGINE EXHAUST NOZZLE INNER LINER AFT RING WELD AT 1 O'CLOCK POSITION.
